After more than a year of taking in generic metformin pills, I went back to using Fornidd. I don't know if it's possible but I did feel some side-effects in the past three days. The first day, I felt really nauseous and sleepy. The following day, I had watery stool. I also had motion sickness, to think that SM Megamall is just 30 minutes away from our home.
Could it really be possible that my body is still adjusting from using generic metformin pills to the branded one? Aren't they supposed to bring the same effect since both have the same amount of metformin in each tablet? I am still taking the Fornidd and I think I'll give myself some time first to adjust. Besides, my husband already bought me a month's supply of Fornidd. Sayang naman if I don't use them.
Have you also encountered the same experience with any drug?
Did you like my post? CLICK THIS to have my posts delivered straight to your email inbox.